MAUDE Adverse Event Report: MERGE CADSTREAM; IMAGING PROCESSING SYSTEM

MERGE CADSTREAM; IMAGING PROCESSING SYSTEM
Model Number 6.2.2.1184
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Cadstream is intended to be used in the visualization, analysis, and reporting of magnetic resonance imaging (mri) studies.Cadstream supports evaluation of dynamic mr data acquired during contrast administration.Cadstream performs other user selected processing functions (such as image registration, subtractions, measurements, 3d renderings, and reformats).On (b)(6) 2021, a customer contacted merge healthcare to request assistance with re-processing images that were believed to be processed incorrectly.Support reviewed the incoming images and system remotely.Support found that the images appeared to be scanned with incorrect patient orientation.The customer confirmed the orientation of the images.Cadstream does not allow for the editing or modification of the original image.The customer has the ability to make annotations regarding the orientation, however, cadstream will continue to reflect the orientation as originally scanned on the processed images.Support instructed the customer regarding these images and orientation.The incorrect orientation is not a malfunction of the cadstream device nor is it a failure of the device to meet specification.The issue is use error caused originating at the mri scanner due to improper data entry.Merge healthcare currently has a request for cessation of reporting filed with the agency concerning this issue.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).

Brand Name
MERGE CADSTREAM
Common Device Name
IMAGING PROCESSING SYSTEM
MDR Report Key11448468
Report Number2183926-2021-00006
Device Sequence Number3359290
Product Code LLZ
UDI-Device Identifier00842000100638
UDI-Public(01)00842000100638(10)6201096(11)170530
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K092954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6.2.2.1184
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date03/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1